RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 192, Number 3  

In this issue of the journal, we complete the publication of works (first four papers in the issue) from the International Workshop ``Classical and Quantum Integrable Systems" held 11 - 15 July 2016 at the Euler International Mathematical Institute in St. Petersburg. The workshop was dedicated to the memory of Petr Petrovich Kulish.


Generalized Yangians and their Poisson counterparts
D. I. Gurevich, P. A. Saponov
351
Eigenvalues of Bethe vectors in the Gaudin model
A. I. Molev, E. E. Mukhin
369
Hurwitz numbers and products of random matrices
A. Yu. Orlov
395
An integrable hierarchy including the AKNS hierarchy and its strict version
G. F. Helminck
444
Lie–Poisson structures over differential algebras
V. V. Zharinov
459
Bäcklund transformations for the Jacobi system on an ellipsoid
A. V. Tsiganov
473
Adiabatic approximation for the evolution generated by an $A$-uniformly pseudo-Hermitian Hamiltonian
Wenhua Wang, Huaixin Cao, Zhengli Chen
489
The behavior of plasma with an arbitrary degree of degeneracy of electron gas in the conductive layer
A. V. Latyshev, N. M. Gordeeva
506
Quantum effects in the transverse dielectric permittivity of a Maxwellian plasma
V. B. Bobrov, S. A. Triger
523
Erratumn to: O. V. Ogievetskii, B. Herlemont “Rings of $\mathbf h$-deformed differential operators” (ТМФ. 2017. Т. 192, № 2. С. 322–334)
536
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019